# SDR REXA2015022400265

- Difficulty date: February 24, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,254 hours, 11,837 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG PYLON HINGE LINE FAIRING 433BB HAS CHAFE DAMAGE.  LOCATED & DRILLED NEW FAIRING SKIN IAW SRM 51-40-11-001-001-A01.  REMOVED & INSTALLED STIFFENERS IAW SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01.  APPLIED TOP COAT TO NEW FAIRING IAW SRM 51-25-01-001-001-A01.
